# SDR DALA2019123007613

- Difficulty date: December 28, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 64,034 hours, 24,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND OVERHEAD EXIT EMERGENCY LIGHT AT ROW 23 AND FWD OVERWING EMERGENCY LIGHT DO NOT ILLUMINATE DURING TEST.  REPLACED THE BATTERY PACK AT POWER SUPPLY M1670 IAW  AMM 33-51. OPS CHECKED GOOD.
